# SDR SWAA2025063084675

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 31,104 hours, 15,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13DEF EMERGENCY LIGHTS INOP <[01].  REMOVED AND REPLACED BATTERY PACK AT SEAT ROW 13DEF PER AMM 33-51-01.
